Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Atriodic acyclic continua and class $ W$


Author: James F. Davis
Journal: Proc. Amer. Math. Soc. 90 (1984), 477-482
MSC: Primary 54F20; Secondary 54C10
DOI: https://doi.org/10.1090/S0002-9939-1984-0728372-X
MathSciNet review: 728372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A continuum $ M$ is in class $ W$ provided that for each continuum $ Y$ and mapping $ f$ of $ Y$ onto $ M$, each subcontinuum of $ M$ is the image under $ f$ of some subcontinuum of $ Y$. It is shown that atriodic continua with trivial first Čech cohomology are in class $ W$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54C10

Retrieve articles in all journals with MSC: 54F20, 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0728372-X
Keywords: Class $ W$, weakly confluent mappings, atriodic continua, acyclic continua
Article copyright: © Copyright 1984 American Mathematical Society